MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. ZOLL IVTM SOLEX 7 CATHETER; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. ZOLL IVTM SOLEX 7 CATHETER; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593AE
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, at approximately 18:00, a solex catheter (lot # 209953) was successfully inserted into the right internal jugular vein on the first attempt with no complications.Hypothermia therapy was initiated and continued until (b)(6) 2026.At approximately 10:00 on (b)(6) an air trap alarm was triggered.Upon inspection, the nurse observed that the saline in both the catheter and the start-up kit (suk) tubing had turned pink.While the 500 ml saline bag was in use, the physician suspected a balloon rupture and estimated that 200 cc or less of saline had been infused into the patient's bloodstream.Because blood was visible in the saline loop, the physician opted not to perform a manual leak check per the ifu and immediately replaced the catheter and suk.The thermogard console remained in use and was found to be fully functional, as treatment continued without further interruption once the disposables were replaced.There were no reported issues with the suk itself, and no patient injury occurred.
 
Additional Manufacturer Narrative
The solex 7 catheter involved in the reported complaint was not returned to zoll for evaluation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint of a leak from the solex 7 catheter (lot # 209953) was confirmed during functional testing.A pinhole leak was observed in the middle of the serpentine balloon during the functional pressure leak test.The probable root cause of the pinhole leak was a latent material defect.A functional leak test of the returned catheter was performed, and all infusion ports and lumens were flushed without resistance.The catheter was connected to a pressurized inflation device during the functional pressure leak test.Upon pressurizing the catheter up to 100 psi, a pinhole leak was observed in the middle of the serpentine balloon, thus confirming the reported complaint.It is unlikely that the defective catheter was shipped.During manufacturing, all catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the following process.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for the solex catheter with lot number 209953.

Brand Name
ZOLL IVTM SOLEX 7 CATHETER
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key24447456
Report Number3010617000-2026-00114
Device Sequence Number10301096
Product Code NCX
UDI-Device Identifier00849111075312
UDI-Public00849111075312
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593AE
Device Catalogue Number8700-0793-40
Device Lot Number209953
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown